# SDR NACA2019070800051

- Difficulty date: April 29, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 48,854 hours, 52,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: STA.219.8 PILOT SIDE #1 WINDOW EXTERIOR SKIN CRACKED AT UPPER AFT CORNER. CORRECTIVE ACTION: REPAIRED STA219.8 PILOT SIDE #1 WINDOW, EXTERIOR SKIN CRACK AT AFT UPPER CORNER IAW SRM REV 119 53-10-01, REPAIR 10 FIGURE 201.
